# SDR AALA202109131663

- Difficulty date: September 10, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 62,837 hours, 30,735 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SPEED BRAKE DEPLOYMENT, THE A/C ROLLS 10-15 DEGREES LEFT.DID IT TWICE IN A ROW. SELECTED F/CTL PG TO CHECK INDICATIONS DURING 3RD LOOK AND APPEARED NORMAL. INFERRENED SO BANK GREATER THAN 15 DEGREES WAS UNKNOWN. NOTE: DEPLOYMENT WAS MADE AT 210 KTS AND AGAIN AT 190. PERFORMED OPERATIONAL TEST OF SPEED BRAKE / SPOILER ELEVATOR COMPUTER #1 AND #3 PER AMM 27-94-00 WITH NO FAULTS NOTED AND ALL TESTS WERE NORMAL.
